# SDR AWXA200400831

- Difficulty date: July 23, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 18,219 hours, 7,101 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347209000200
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON BEAM Y765 RIGHT AT FR 66.  MAINTENANCE REMOVED CORRODED SECTION OF BEAM Y765 RIGHT FROM FR 64 TO FR 66; FABRICATED A NEW REPLACEMENT SECTION OF BEAM; INSTALLED REPAIR PART IAW A319 SRM 51-42-11 FIG 12 & 18.
